# SDR C2XA11IA209

- Difficulty date: September 10, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 15,400 hours, 8,368 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Gpws
- Part number: 9650976003216216
- Part serial: 13676
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 15,400 hours, 8,368 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - FLIGHT 6096, DURING LEVEL FLIGHT AT APPROXIMATELY 4000FT THE CREW REPORTED MULTIPLE GPWS WARNINGS INCLUDING "LANDING GEAR", "BANK ANGLE", AND "TOO LOW GEAR".  THE AIRCRAFT LANDED AT MCI WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE EGPWS ON MEL 34-41-00-1, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT SUBSEQUENTLY LANDED AT DEN WHERE MAINTENANCE REMOVED AND REPLACED THE EGPWS UNIT, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
